# SDR COMA0660513

- Difficulty date: August 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 16,398 hours, 13,493 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5298 - FLOOR EMERGENCY LIGHTS INOPERATIVE BEHIND ROW 8.  REMOVED, CLEANED AND REINSTALLED FLOOR EMERGENCY LIGHT CONNECTOR.  NO FURTHER DEFECTS.
